MathSciNet Relay Station
MathSciNet bibliographic data
MR2200850 55P43 (13H10 16D90 18E30 55R40 57N65)
Dwyer, W. G.; Greenlees, J. P. C.; Iyengar, S. Duality in algebra and topology. Adv. Math. 200 (2006), no. 2, 357–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement